Rings of quotients of incidence algebras and path algebras

Eduardo Ortega Esparza

Research output: Contribution to journalArticleResearchpeer-review

8 Citations (Scopus)


We compute the maximal right/left/symmetric rings of quotients of finite-dimensional incidence and graph algebras. We show that these rings of quotients are Morita equivalent to incidence algebras and path algebras, respectively, with respect to simpler, well determined partially ordered sets and finite quivers, respectively. © 2006 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)225-243
JournalJournal of Algebra
Issue number1
Publication statusPublished - 1 Sep 2006


  • Incidence algebra
  • Path algebra
  • Rings of quotients

Fingerprint Dive into the research topics of 'Rings of quotients of incidence algebras and path algebras'. Together they form a unique fingerprint.

Cite this